# SDR JJBA20211101007

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENT FOUND SKIN BTW FR 6 AND JUN 1 BTW STR 13-15 LH. ON LH FWD FUSE 1 SKIN, BTW FR 6-7 AND BTW STR 13L-15L DENTS (2X) ARE OUT OF LIMITS. PERFORMED CUT OUT AND FABRICATED REPAIR DOUBLER AND QTY 2 FILLERS. INSTALLED REPAIR DOUBLER & 2 FILLERS ON SKIN BTW FR56 AND JUNCTION 1 AND BTW STR 13-15
